# SDR UIEA2021012500118

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,508 hours, 25,405 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1096
- Condition: Intermittent
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR S/O VALVE OPERATIONS INTERMITTENTLY.  REMOVED AND REPLACED APU BLEED AIR S/O VALVE, IAW AMM 36-11-10, OPERATIONS CHECK OK.
